# SDR CKSA97356

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEVEL 2 CORROSION:  CORROSION AND PUNCTURE IN FWD FACE OF BULKHEAD 940 LEFT BUTTLINE 60 AT C-1 PIT FLOOR.  REPAIRED 940 BULKHEAD OF CORROSION AND PUNCTURE IAW LOCKHEED L1011 SRM REF NBR 51-50-07.  NON-ROUTINE TASK CARD NUMBER 106839.
